# SDR CALA2016090900643

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 5,712 hours, 2,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD EMERGENCY EXIT OVERWING SLIDE LAMP WILL NOT ILLUMINATE AND LENS IS CRACKED.  REPLACED RT OVERWING SLIDE FWD LAMP AND LENS. OP CHK GOOD REF AMM 33-51-04.
